# SDR CALA2018030800868

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 92,644 hours, 12,371 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 145W51003
- Condition: Cracked
- Location: Bs 1281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB BS 1287, BETWEEN RBL 18.3 AND 25.7,  HAD ONE CRACK.  LENGTH 2.3 INCHES.  CRACKED AREA TRIMMED OFF IAW DRAWING 624W0008, SHEET 8,  HFEC INSPECTION CARRIED OUT IAW NTM PART6 51-00-01, PROC 2, REV 71.  NO CRACK AT TRIMMED EDGE.   REPAIRED IAW EA 5300-01502.
